MathSciNet Relay Station
MathSciNet bibliographic data
MR1719427 43A05 (31C05 60J45)
Chu, Cho-Ho; Leung, Chi-Wai Harmonic functions on homogeneous spaces. Monatsh. Math. 128 (1999), no. 3, 227–235.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement